Blog

Two signals were detected from EU Spontaneous Reporting Systems

• Ritonavir NORVIR, lopinavir, ritonavir – KALETRA; levothyroxine: a signal of interaction possibly leading to decreased levothyroxine efficacy and hypothyroidism.

• Tofacitinib – XELJANZ: a signal of angioedema

One new signal was detected from other sources

• Desloratadine – AERINAZE, AERIUS, AZOMYR, DASSELTA, DESLORATADINE ACTAVIS, DESLORATADINE RATIOPHARM, DESLORATADINE TEVA, NEOCLARITYN; loratadine: a signal of weight increase in children

Eight signals were identified for follow up and prioritisation

• Amoxicillin: a signal of drug rash eosinophilia systemic symptoms (DRESS) syndrome.

• Ciprfloxacin; meropenem: a signal of incompatibility between ciprofloxacin and meropenem when co-administered intravenously leading to possible precipitation.

• Darbepoetin alfa – ARANESP (and other products): a signal of severe cutaneous adverse reactions (SCARs) including Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN).

• Enzalutamide – XTANDI: a signal of hepatotoxicity.

• Exenatide – BYDUREON; BYETTA: a signal of incorrect use of device associated with (serious) adverse reactions including hyperglycaemia and hypoglycaemia.

• Fulvestrant – FASLODEX: a signal of anaphylactic reactions.

• Intravenous (IV) fluids containing electrolytes and/or carbohydrates: a signal of hyponatraemia.

• Prednisolone; prednisone: a signal of induced scleroderma renal crisis.